# SDR MASA200601141

- Difficulty date: April 20, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,344 hours, 5,643 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7167 IAD - INBD SPOILERON AND INBD FLIGHT SPOILER CAUTION MSG.  RESET SYSTEM, NO FURTHER ACTION REQUIRED BY FLIGHT CREW.
